# SDR DHL9980257C

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 240-260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK NR 2 BETWEEN STA 240-260 PLUG NO GOOD.  REMOVED (1) DAMAGED (4) FOUR HOLES CARGO TRACK REPAIR FROM NR 2 SEAT TRACK STA 240-260 IAW DC-8 SRM 51-3-0 PAR 1 & 2 FIG.  CLEANED REPAIRED AREA PER SRM 51-1-8 PAR 6A.  TREATED & PRIMED AREA IAW DC-8 SRM 51-1-8 PG 13 & 16.  INSTALLED NEW (4) FOUR HOLES CARGO TRACK REPAIR IAW DC-8 SRM 51-3-0 PAR 1 & 2.
